# SDR UALA2011091905042

- Difficulty date: September 19, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,238 hours, 22,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AIR LEAK AT DOOR 4L DURING CLIMBOUT AND DESCENT.  FOUND LWR FWD AREA OF DOOR SEAL UNEVEN.  REPAIRED REF SERVICE TIP 52-09-01.  ALSO FOUND DOOR SEAL OUT OF IT'S RETAINER IN SAME AREA.  SECURED DOOR SEAL.
